MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR80610
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr80610 pta balloon dilatation catheter allegedly experienced difficulty to remove, a retraction problem, and a material rupture.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient¿s age, weight, and sex were not provided.
 
Additional Manufacturer Narrative
H10: for the reported malfunction, lot number was provided, and lot history review was performed.The sample was returned for evaluation.After further evaluation, the investigation is unconfirmed for the reported balloon rupture, as no evidence of a rupture or leaks were noted to the balloon.The investigation is inconclusive for the reported retraction issue, as no sheath was returned and no functional testing of retraction could be performed.The investigation is confirmed for the identified glue butt joint break, as a circumferential break was noted at the glue butt joint.The definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr80610 pta balloon dilatation catheter allegedly experienced break, retraction problems, and material rupture.This information was received from a single source.The malfunction involved a patient with no reported consequences.The patient¿s age, weight, and sex were not provided.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9198749
Report Number2020394-2019-04014
Device Sequence Number11539881
Product Code DQY
UDI-Device Identifier00801741058837
UDI-Public(01)00801741058837
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR80610
Device Catalogue NumberDR80610
Device Lot Number93ZC0126
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/07/2020
Patient Sequence Number1